Search the Community
Showing results for tags 'inlyta'.
My oncologist put me on Votrient, which is a targeted therapy drug, which treats only renal cell carcinoma. It almost completely cleared my lungs of all of my tumors (I was down to only one 6mm "nodule"). It worked in only seven weeks!! Yes, it was amazing because I had numerous masses in my lungs, prior to taking this drug, which were 2-3 cm each. However, the major side effect I couldn't get under control, with the help of my oncology nurse and my GP, was high blood pressure. I went off of Votrient for 45 days and let my body take a break when my blood pressure became completely out of control. Now they are having me take the other targeted therapy drug for RCC and it is Inlyta. Unfortunately, I am already experiencing high blood pressure. This is even after increasing my normal Bp medication. My question is has anyone experienced high blood pressure with these drugs or other targeted therapy drugs, and overcome the high blood pressure side effect? If so, I'd love to hear how you were able to manage your blood pressure while on them.